RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Mosk. Mat. Obs.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mosk. Mat. Obs., 2012, Volume 73, Issue 2, Pages 241–257 (Mi mmo534)  

This article is cited in 1 scientific paper (total in 1 paper)

On holomorphic solutions of equations of Korteweg–de Vries type

A. V. Domrin

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (315 kB)
References: PDF file   HTML file

English version:
Transactions of the Moscow Mathematical Society, 2012, 73, 193–206

Bibliographic databases:

Document Type: Article
UDC: 517.547.24+517.956.4
MSC: 35Q53, 30B40
Received: 28.07.2012

Citation: A. V. Domrin, “On holomorphic solutions of equations of Korteweg–de Vries type”, Tr. Mosk. Mat. Obs., 73, no. 2, MCCME, Moscow, 2012, 241–257; Trans. Moscow Math. Soc., 73 (2012), 193–206

Citation in format AMSBIB
\Bibitem{Dom12}
\by A.~V.~Domrin
\paper On holomorphic solutions of equations of Korteweg--de Vries type
\serial Tr. Mosk. Mat. Obs.
\yr 2012
\vol 73
\issue 2
\pages 241--257
\publ MCCME
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/mmo534}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3184975}
\zmath{https://zbmath.org/?q=an:1291.35278}
\elib{http://elibrary.ru/item.asp?id=21369358}
\transl
\jour Trans. Moscow Math. Soc.
\yr 2012
\vol 73
\pages 193--206
\crossref{https://doi.org/10.1090/S0077-1554-2013-00206-X}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84959549895}


Linking options:
  • http://mi.mathnet.ru/eng/mmo534
  • http://mi.mathnet.ru/eng/mmo/v73/i2/p241

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Domrin, “Real-analytic solutions of the nonlinear Schrödinger equation”, Trans. Moscow Math. Soc., 75 (2014), 173–183  mathnet  crossref  elib
  • Number of views:
    This page:228
    Full text:79
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018